Epidemiology of Haemophilus ducreyi Infections

Gonzalez-Beiras, C; Marks, M; Chen, CY; Roberts, S; Mitja, O; (2016) Epidemiology of Haemophilus ducreyi Infections. Emerging infectious diseases, 22 (1). pp. 1-8. ISSN 1080-6040 DOI: https://doi.org/10.3201/eid2201.150425

Permanent Identifier

Use this Digital Object Identifier when citing or linking to this resource.

https://doi.org/10.3201/eid2201.150425

Abstract

Share

Download

Filename: 15-0425.pdf

Licence: Creative Commons: Attribution 3.0

Download
[img]

Downloads

View details

Metrics & Citations


Google Scholar